# SDR ASOA2015061813126

- Difficulty date: June 14, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 32,844 hours, 24,103 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Board
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ILLUMINATED WITH SWITCH IN ARM POSITION, CABIN EMERGENCY LIGHTS.  R & R PCB5 IN JB11.  OPS CHECK GOOD.  DEFER CLEARED.  NO FURTHER DEFECTS NOTED.  PLACARD REMOVED.  AMM 24-06-11.  SDR CLOSED.
